Welcome, Guest. Please login or register.
June 19, 2019, 07:07:54 am

Login with username, password and session length


Members
Stats
  • Total Posts: 745444
  • Total Topics: 62310
  • Online Today: 330
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 3
Guests: 260
Total: 263

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Odefsey side effect... LOTS of energy?  (Read 511 times)

0 Members and 1 Guest are viewing this topic.

Offline ketopoz

  • Member
  • Posts: 4
Odefsey side effect... LOTS of energy?
« on: January 08, 2019, 07:07:11 pm »
Hi everyone! Itís been a while.

About 2 years ago, I switched from Stribild to Genvoya. Had terrible side effects of fatigue/weight gain. About a week ago, I started a new treatment of Odefsey. Every day since the day after Iíve started, Iíve had an insane amount of energy and my mind feels like itís racing- my appetite has been slightly suppressed as well. After dealing with such awful fatigue for such a long time, im really not complaining!

I donít know if this is due to Odefsey or is just a side effect from the actual switching of medications that will wear off soon. Has anyone gone through something similar, being from Odefsey or having this kind of side effect after switching any medications?

Thanks!  8)
Aug. 24th, 2013- exposed
Oct. 19th- tested poz
Oct. 22nd- CD4 658 VL 62,000
Dec. 12th- CD4 609 VL 23,000
Jan. 03rd- started treatment (clinical trial- blind study of either Stribild or Truvada)

Offline tryingtostay

  • Member
  • Posts: 587
Re: Odefsey side effect... LOTS of energy?
« Reply #1 on: February 12, 2019, 12:47:28 pm »
That sounds like the other meds wearing off.  How has it been going lately with your new med, Odefsey?

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.